# SDR QXEA200603210

- Difficulty date: December 18, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - NR 1 ENGINE, SMALL SECTION OF SHEETMETAL TORN AWAY JUST FORWARD OF AFT RIGHT ATTACH PIN HOLE FOR THE LOWER COWL.  REPAIRED IAW RD8-54-063 AND SRM 51-20-16.
